Differential and Integral Equations

On the uniqueness and existence of solutions of fully nonlinear parabolic PDEs under the Osgood type condition

H. Ishii and K. Kobayasi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 3-4 (1994), 909-920.

Dates
First available in Project Euclid: 3 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370267713

Mathematical Reviews number (MathSciNet)
MR1270111

Zentralblatt MATH identifier
0811.35051

Subjects
Primary: 35K65: Degenerate parabolic equations
Secondary: 35D05 35K15: Initial value problems for second-order parabolic equations 35K55: Nonlinear parabolic equations

Citation

Ishii, H.; Kobayasi, K. On the uniqueness and existence of solutions of fully nonlinear parabolic PDEs under the Osgood type condition. Differential Integral Equations 7 (1994), no. 3-4, 909--920. https://projecteuclid.org/euclid.die/1370267713


Export citation